# SDR UIEA2011030900215

- Difficulty date: March 9, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 45,978 hours, 7,956 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON 65B23604-26 RIB OF RT HST L/E FARING LWR SIDE AT STA ;527.190 (REPAIR IAW  T2011A55B-608, REV 00; 01)
